# SDR DALA2016112809388

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 49,582 hours, 26,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS RIG PIN AND LACING UNSECURED.  REMOVED AND REPLACED L1 SLIDE IAW AMDS 2561-4641.
